Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

July 12, 2013Atlantic County, Camden County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 12, 2013, 5:54 PM EDT for Atlantic County, Camden County, New Jersey. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 5:54 PM EDT (21:54 UTC)
Expired
Jul 12, 2013, 7:00 PM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Camden County, NJ

The radar

The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WWUS81 KPHI 122154
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT FRI JUL 12 2013

NJZ017>020-022-024>027-122300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
554 PM EDT FRI JUL 12 2013

...SHOWERS WITH HEAVY RAIN WILL AFFECT ATLANTIC...NORTHEASTERN CAPE 
MAY...SOUTH CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN 
GLOUCESTER AND SOUTHERN BURLINGTON COUNTIES...

AT 554 PM EDT...SHOWERS WITH RAINFALL WERE LOCATED FROM VINELAND TO 
41 MILES SOUTHEAST OF ATLANTIC CITY...MOVING NORTH AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. 

THESE SHOWERS WILL BE NEAR OCEAN CITY...SOMERS POINT...NEWFIELD... 
AND ESTELL MANOR AROUND 600 PM...MALAGA...FRANKLINVILLE... 
LONGPORT...AND LINWOOD AROUND 610 PM...CLAYTON AND VICTORY LAKES 
AROUND 620 PM.

LAT...LON 3950 7430 3946 7430 3938 7438 3938 7440
      3936 7440 3930 7453 3924 7461 3928 7465
      3929 7465 3929 7468 3967 7519 3991 7481
      3960 7430 3957 7431 3957 7426 3955 7423

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 12, 5:25 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 12, 5:25 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUL 12 2013

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN NEAR THE REGION THROUGH SATURDAY. THE
FRONT WILL THEN GRADUALLY BE PUSHED WESTWARD AS IT DISSIPATES OVER
THE WEEKEND. BERMUDA HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL
BUILD INTO THE REGION FROM THE EAST AND PERSIST THROUGH NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AN UPDATE HAS BEEN SENT TO INCREASE THE POPS FARTHER NORTH AND
WEST AS RADAR IMAGERY SHOWS NUMEROUS SHOWERS /A SHIELD OF RAIN/
OVERSPREADING MUCH OF THE CWA. THIS IS ASSOCIATED WITH A WEAK
SURFACE LOW THAT IS SLOWLY LIFTING NORTHWARD ALONG A STALLED
FRONTAL BOUNDARY. THE THUNDER MENTION WAS REMOVED AS ANY LIGHTNING
SHOULD BE RATHER ISOLATED WITH THE ACTIVITY LOW TOPPED. THE HOURLY
GRIDS WERE ALSO ADJUSTED TO REFLECT THE COOLER READINGS. NO
CHANGES ATTM TO THE FLASH FLOOD WATCH /FOR MORE INFO, SEE THE
HYDROLOGY SECTION BELOW/.

OTHERWISE, A MID LEVEL LOW WAS LOCATED OVER THE UPPER OHIO VALLEY.
THIS FEATURE WILL DROP TO THE SOUTHWEST ACROSS EASTERN KENTUCKY
TONIGHT LEAVING OUR REGION UNDER A DIVERGENT FLOW ALOFT. THE
SURFACE WIND IS FORECAST TO VEER TOWARD THE EAST TONIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE MID LEVEL LOW IS EXPECTED TO WORK ITS WAY DOWN THE LOWER OHIO
RIVER VALLEY ON SATURDAY AS A RIDGE BEGINS TO BUILD OVER OUR REGION
FROM THE EAST. THE SURFACE BOUNDARY IS FORECAST TO DISSIPATE OVER OR
NEAR OUR REGION.

THERE SHOULD BE A FAIR AMOUNT OF LOW LEVEL CLOUDINESS ON SATURDAY
MORNING DUE TO ALL OF THE LINGERING MOISTURE IN OUR REGION. THE
CLOUD COVER IS EXPECTED TO BEGIN TO BREAK DURING THE MID MORNING
HOURS IN RESPONSE TO THE STRONG JULY SUNSHINE AND THE LACK OF MUCH
HIGH CLOUD COVER OVERHEAD. WE WILL CONTINUE TO MENTION A CHANCE OF
SHOWERS AND THUNDERSTORMS FOR SATURDAY WITH THE DISSIPATING FRONT IN
OUR VICINITY. THE PRECIPITATION SHOULD NOT BE AS WIDESPREAD, HEAVY
OR PERSISTENT AS THAT OF TODAY.

THE SURFACE FLOW IS ANTICIPATED TO VEER TOWARD THE SOUTHEAST FOR
SATURDAY AND TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND
MIDDLE 80S AT MOST LOCATIONS AS SOME SUNSHINE BREAKS THROUGH THE
CLOUD COVER.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE EAST
AND WILL DOMINATE OUR WEATHER THROUGH MUCH OF THE EXTENDED. TOWARD
THE END OF THE PERIOD, THE HIGH STARTS TO BREAK DOWN AND SHIFTS TO
THE SOUTH AND EAST OF THE REGION.

IN THE MID LEVELS, A CUT OFF LOW WILL MOVE TO THE WEST/SOUTHWEST,
ALLOWING FOR MID LEVEL RIDGING TO BUILD OVER THE EASTERN TWO-THIRDS
OF THE CONTINENTAL UNITED STATES. TOWARDS THE END OF THE PERIOD, THE
RIDGING STARTS TO FLATTEN OUT AND WE WILL SEE A ZONAL PATTERN
DEVELOP.

WHILE THERE WILL BE SUBSIDENCE THAT DEVELOPS UNDER THE RIDGE, WE
WILL STILL HAVE CHANCES FOR SOME DIURNALLY DRIVEN CONVECTION,
ESPECIALLY ACROSS THE WESTERN PORTIONS OF OUR AREA WHERE WE HAVE
HIGHER ELEVATIONS. WITH PRECIPITABLE WATER VALUES REMAINING IN THE
1.5-2.0 INCH RANGE, HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN.
THE MODELS INDICATE THAT SOME KIND OF TROUGH MAY DEVELOP ACROSS OUR
AREA AS THE HIGH MOVES TO OUR WEST AND THEN STARTS TO BREAK DOWN.
THIS TROUGH MAY ALSO HELP TO BE A FOCUS FOR CONVECTIVE DEVELOPMENT
DURING THE AFTERNOON AND EVENING HOURS.

TEMPERATURES WILL BE NEAR NORMAL AT THE START OF THE PERIOD WITH
HIGHS IN THE UPPER 80S TO LOWER 90S. AS WE CONTINUE TO MOVE THROUGH
THE WEEK, WE WILL SEE A SOUTHWESTERLY FLOW DEVELOP AND MOISTURE WILL
BEGIN TO INCREASE STEADILY. TEMPERATURES WILL INCREASE AND WE LOOK
TO BE HEADED INTO OUR NEXT HEAT WAVE OF THE SUMMER WITH DAILY
MAXIMUM TEMPERATURES INTO THE LOW TO MID 90S. NOT MUCH RELIEF WILL
BE FELT AT NIGHT EITHER AS LOWS WILL STRUGGLE TO DROP BELOW 70,
ESPECIALLY IN THE MORE URBANIZED AREAS.

THE BIG KICKER WILL BE THE FACT THAT MOISTURE WILL BE ON THE RISE.
WITH DEWPOINTS STEADILY RISING INTO THE 70S, POSSIBLY REACHING THE
MID 70S BY MIDWEEK, THE AIRMASS WILL BECOME QUITE HUMID AND IT WILL
FEEL VERY MUGGY WHEN OUTSIDE. THIS HUMID AIRMASS WILL CAUSE HEAT
INDEX VALUES TO RISE INTO THE UPPER 90S AND LOWER 100S /MAINLY
ACROSS THE SOUTHERN AREAS/ FOR SEVERAL DAYS.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...MVFR TO IFR AS RAIN MOVES ACROSS THE AREA. THE GREATLY
LOWERED VISIBILITIES WILL BE MAINLY TIED TO THE RAIN INTENSITY,
WITH IT DROPPING TO NEAR 1SM AT TIMES THIS EVENING. REGARDING
CEILINGS, MVFR/IFR IS EXPECTED. THESE CEILINGS MAY TEND TO VARY AT
TIMES ESPECIALLY DURING THE RAIN THIS EVENING. NORTHEAST TO EAST
WINDS MAINLY 10-15 KNOTS THIS EVENING, SHOULD DIMINISH SOME.

SATURDAY...IFR/MVFR CONDITIONS SHOULD OCCUR EARLY AS A RESULT OF THE
LINGERING LOW-LEVEL MOISTURE. IMPROVEMENT TO VFR IS ANTICIPATED FOR
THE MID TO LATE MORNING HOURS AS HEATING WORKS ON THE LOW-LEVEL
MOISTURE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE, MAINLY
IN THE AFTERNOON. HOWEVER, THEIR TIMING AND COVERAGE REMAINS
UNCERTAIN AT THIS TIME, SO THEY WILL NOT BE INCLUDED IN THE TAFS.
EAST-NORTHEAST WINDS BECOMING SOUTHEAST NEAR 10 KNOTS.

OUTLOOK...
SATURDAY NIGHT THROUGH WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED,
MAINLY IN THE AFTERNOON AND EVENING WITH LOCAL MVFR OR LOWER
CONDITIONS POSSIBLE IN ANY STORMS.

&&

.MARINE...
A FRONTAL BOUNDARY LOCATED OVER THE WATERS TO OUR EAST THIS
AFTERNOON WILL DRIFT BACK TO THE WEST AND INLAND TONIGHT. THE
BOUNDARY SHOULD DISSIPATE ON SATURDAY AS HIGH PRESSURE BEGINS TO
BUILD INTO OUR REGION FROM THE EAST.

A NORTHEAST TO EAST WIND IS EXPECTED FOR THIS EVENING AT SPEEDS OF
10 TO 15 KNOTS. THERE COULD BE SOME GUSTS TO 20 OR 25 KNOTS ON OUR
WATERS FROM ATLANTIC CITY NORTHWARD. THE WIND IS FORECAST TO VEER
GRADUALLY TOWARD THE SOUTHEAST FOR SATURDAY AT SPEEDS AROUND 10
KNOTS.

THE NORTHEAST FLOW IS EXPECTED TO BUILD SEAS TO NEAR 5 FEET ON OUR
OCEAN WATERS FROM ATLANTIC CITY NORTHWARD FOR MUCH OF THE NIGHT.
ELSEWHERE ON OUR OCEAN WATERS, WAVE HEIGHTS SHOULD RANGE FROM 3 TO 4
FEET. THE SMALL CRAFT ADVISORY WILL BE LEFT IN PLACE FOR OUR
NORTHERN WATERS UNTIL 200 AM. WAVE HEIGHTS ARE EXPECTED TO SUBSIDE
GRADUALLY FOR LATE TONIGHT AND SATURDAY.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS THROUGH THE
PERIOD. SOUTHERLY WINDS WILL TURN MORE SOUTHWESTERLY AS HIGH
PRESSURE MOVES BUILDS IN FROM THE EAST.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO
OCCUR THROUGH MOST OF THE PERIOD, MAINLY DURING THE AFTERNOON HOURS.
THIS MAY CAUSE WINDS TO BECOME GUSTY OVER THE AREA WATERS AND WILL
LIKELY REDUCE VISIBILITIES.

&&

.HYDROLOGY...
VERY HEAVY RAIN HAS FALLEN ACROSS EASTERN MARYLAND AND DELAWARE,
AND HAS OVERSPREAD SOUTHERN NEW JERSEY. THE RAIN WILL CONTINUE TO
LIFT NORTH AND NORTHWESTWARD AS A WEAK SURFACE LOW MOVES THROUGH.
THE RAINFALL RATES HAVE BEEN IMPRESSIVE, AND THIS WILL CONTINUE
FOR AWHILE THIS EVENING. THE GREATEST THREAT FOR FLASH FLOODING
SHOULD BE ACROSS THE SOUTHERN AREAS, HOWEVER SOME POOR DRAINAGE AND
STREET FLOODING CAN OCCUR NORTH OF THE WATCH AREA. WE MAY BE ABLE
TO CANCEL THE SOUTHERN PART OF THE WATCH OVER THE NEXT FEW HOURS
AS THE HEAVIER RAIN CONTINUES TO CLEAR THOSE AREAS.

RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED IN THE WATCH AREA WITH
LOCALLY HIGHER AMOUNTS. THE HEAVIEST OF THE RAIN WILL FALL IN A
RELATIVELY SHORT PERIOD OF TIME, RESULTING IN THE THREAT OF FLASH
FLOODING EARLY THIS EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ070-071-101-
     102-104.
NJ...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR NJZ016>018-
     021>025.
DE...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR MDZ008-012-015-
     019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR ANZ450>452.

&&

SYNOPSIS...MEOLA
NEAR TERM...GORSE/IOVINO
SHORT TERM...IOVINO
LONG TERM...MEOLA
AVIATION...GORSE/IOVINO/MEOLA
MARINE...IOVINO/MEOLA
HYDROLOGY...GORSE/IOVINO
Hazardous weather outlook, Jul 12, 5:36 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT FRI JUL 12 2013

NJZ015-019-027-PAZ103-105-106-132145-
MERCER-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-
WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
536 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME HEAVY DOWNPOURS THIS EVENING MAY RESULT IN LOCAL STREET AND
POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING
THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100
DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017-018-PAZ070-071-101-102-104-132145-
NEW CASTLE-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-
536 PM EDT FRI JUL 12 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING
THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100
DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ016-021>024-132145-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
536 PM EDT FRI JUL 12 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING
THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100
DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012>014-020-026-PAZ060>062-132145-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-BERKS-LEHIGH-NORTHAMPTON-
536 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME HEAVY DOWNPOURS THIS EVENING MAY RESULT IN LOCAL STREET AND
POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING
THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY REACH THE UPPER 90S
TO 100 DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-132145-
CARBON-MONROE-
536 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME HEAVY DOWNPOURS THIS EVENING MAY RESULT IN LOCAL STREET AND
POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-132145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
536 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 12, 1:43 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      STEVENSVILLE            38.98N  76.31W
07/12/2013                   QUEEN ANNE'S       MD   911 CALL CENTER

            FLOODING ALONG ROUTE 8 JUST SOUTH OF STEVENSVILLE...
            FROM BATTS NECK ROAD SOUTHWARD... WITH ABOUT 4 INCHES OF
            WATER COVERING THE ROAD.

1000 AM     FLASH FLOOD      UPPER PROVIDENCE        39.96N  75.42W
07/12/2013                   DELAWARE           PA   911 CALL CENTER

            WATER RESCUE DUE TO RAPIDLY RISING WATERS. TIME
            ESTIMATED BASED ON RADAR.

1130 AM     FLASH FLOOD      4 E EASTON              38.77N  76.00W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            KINGSTON LANDING ROAD WASHED OUT IN SPOTS AND IS
            CLOSED.

1130 AM     FLOOD            EASTON                  38.77N  76.08W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            4 ROADS CLOSED DUE TO FLOODING INCLUDING HIGHWAYS 309
            AND 328.

&&

EVENT NUMBER PHI1300262 PHI1300263 PHI1300264 PHI1300265

GAINES
Local storm report, Jul 12, 3:15 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      STEVENSVILLE            38.98N  76.31W
07/12/2013                   QUEEN ANNE'S       MD   911 CALL CENTER

            FLOODING ALONG ROUTE 8 JUST SOUTH OF STEVENSVILLE...
            FROM BATTS NECK ROAD SOUTHWARD... WITH ABOUT 4 INCHES OF
            WATER COVERING THE ROAD.

1000 AM     FLASH FLOOD      UPPER PROVIDENCE        39.96N  75.42W
07/12/2013                   DELAWARE           PA   911 CALL CENTER

            WATER RESCUE DUE TO RAPIDLY RISING WATERS. TIME
            ESTIMATED BASED ON RADAR.

1130 AM     FLASH FLOOD      4 E EASTON              38.77N  76.00W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            KINGSTON LANDING ROAD WASHED OUT IN SPOTS AND IS
            CLOSED.

1130 AM     FLOOD            EASTON                  38.77N  76.08W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            4 ROADS CLOSED DUE TO FLOODING INCLUDING HIGHWAYS 309
            AND 328.

1130 AM     FLASH FLOOD      EASTON                  38.77N  76.08W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            SEVERAL WATER RESCUES IN THE CITY OF EASTON.

0110 PM     FLASH FLOOD      LONG NECK               38.62N  75.15W
07/12/2013                   SUSSEX             DE   PUBLIC

            WATER A FOOT DEEP ON ROADWAYS.

0200 PM     FLASH FLOOD      WILLIAMSVILLE           38.46N  75.13W
07/12/2013                   SUSSEX             DE   LAW ENFORCEMENT

            ROAD CLOSURES DUE TO ROADWAY COLLAPSE ALONG PORTIONS OF
            LIGHTHOUSE ROAD AND SAND COVE ROAD.

0215 PM     FLASH FLOOD      DOVER                   39.16N  75.52W
07/12/2013                   KENT               DE   LAW ENFORCEMENT

            SEVERAL VEHICLES STRANDED IN HIGH WATER IN THE DOVER
            AREA. NUMEROUS ROADS FLOODED IN THE DOVER AREA WITH
            WATER A FOOT DEEP.

0255 PM     FLASH FLOOD      FRANKFORD               38.52N  75.23W
07/12/2013                   SUSSEX             DE   TRAINED SPOTTER

            6 INCHES OF WATER IN ROADWAYS. WATER RESUCES IN
            PROGRESS IN MILLVILLE AND OCEANVIEW

&&

EVENT NUMBER PHI1300262 PHI1300263 PHI1300264 PHI1300265 PHI1300267
PHI1300266 PHI1300270 PHI1300269 PHI1300268

GAINES/GORSE
Local storm report, Jul 12, 4:39 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      STEVENSVILLE            38.98N  76.31W
07/12/2013                   QUEEN ANNE'S       MD   911 CALL CENTER

            FLOODING ALONG ROUTE 8 JUST SOUTH OF STEVENSVILLE...
            FROM BATTS NECK ROAD SOUTHWARD... WITH ABOUT 4 INCHES OF
            WATER COVERING THE ROAD.

1000 AM     FLASH FLOOD      UPPER PROVIDENCE        39.96N  75.42W
07/12/2013                   DELAWARE           PA   911 CALL CENTER

            WATER RESCUE DUE TO RAPIDLY RISING WATERS. TIME
            ESTIMATED BASED ON RADAR.

1130 AM     FLASH FLOOD      4 E EASTON              38.77N  76.00W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            KINGSTON LANDING ROAD WASHED OUT IN SPOTS AND IS
            CLOSED.

1130 AM     FLOOD            EASTON                  38.77N  76.08W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            4 ROADS CLOSED DUE TO FLOODING INCLUDING HIGHWAYS 309
            AND 328.

1130 AM     FLASH FLOOD      EASTON                  38.77N  76.08W
07/12/2013                   TALBOT             MD   911 CALL CENTER

            SEVERAL WATER RESCUES IN THE CITY OF EASTON.

0110 PM     FLASH FLOOD      LONG NECK               38.62N  75.15W
07/12/2013                   SUSSEX             DE   PUBLIC

            WATER A FOOT DEEP ON ROADWAYS.

0200 PM     FLASH FLOOD      WILLIAMSVILLE           38.46N  75.13W
07/12/2013                   SUSSEX             DE   LAW ENFORCEMENT

            ROAD CLOSURES DUE TO ROADWAY COLLAPSE ALONG PORTIONS OF
            LIGHTHOUSE ROAD AND SAND COVE ROAD.

0215 PM     FLASH FLOOD      DOVER                   39.16N  75.52W
07/12/2013                   KENT               DE   LAW ENFORCEMENT

            SEVERAL VEHICLES STRANDED IN HIGH WATER IN THE DOVER
            AREA. NUMEROUS ROADS FLOODED IN THE DOVER AREA WITH
            WATER A FOOT DEEP.

0255 PM     FLASH FLOOD      FRANKFORD               38.52N  75.23W
07/12/2013                   SUSSEX             DE   TRAINED SPOTTER

            6 INCHES OF WATER IN ROADWAYS. WATER RESUCES IN
            PROGRESS IN MILLVILLE AND OCEANVIEW

0335 PM     FLASH FLOOD      DOVER                   39.16N  75.52W
07/12/2013                   KENT               DE   PUBLIC

            WATER SEVERAL FEET DEEP IN THE KENT GENERAL HOSPITAL
            PARKING LOT

0430 PM     FLASH FLOOD      DAGSBORO                38.55N  75.25W
07/12/2013                   SUSSEX             DE   LAW ENFORCEMENT

            HIGH WATER ON VINES CREEK... WARREN WINGATE... HOLTS
            LANDING AND WALTERSBLUFF ROADS.

0434 PM     FLASH FLOOD      MILLSBORO               38.59N  75.29W
07/12/2013                   SUSSEX             DE   LAW ENFORCEMENT

            HIGH WATER ON HARDSCRABBLE ROAD... SHORTLY ROAD...
            KENDALL STREET AND LAUREL ROADS.

&&

EVENT NUMBER PHI1300262 PHI1300263 PHI1300264 PHI1300265 PHI1300267
PHI1300266 PHI1300270 PHI1300269 PHI1300268 PHI1300271 PHI1300272
PHI1300274

GAINES/GORSE
Special weather statement, Jul 12, 5:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT FRI JUL 12 2013

NJZ017>020-022-024>027-122300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
554 PM EDT FRI JUL 12 2013

...SHOWERS WITH HEAVY RAIN WILL AFFECT ATLANTIC...NORTHEASTERN CAPE
MAY...SOUTH CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN
GLOUCESTER AND SOUTHERN BURLINGTON COUNTIES...

AT 554 PM EDT...SHOWERS WITH RAINFALL WERE LOCATED FROM VINELAND TO
41 MILES SOUTHEAST OF ATLANTIC CITY...MOVING NORTH AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE SHOWERS WILL BE NEAR OCEAN CITY...SOMERS POINT...NEWFIELD...
AND ESTELL MANOR AROUND 600 PM...MALAGA...FRANKLINVILLE...
LONGPORT...AND LINWOOD AROUND 610 PM...CLAYTON AND VICTORY LAKES
AROUND 620 PM.

LAT...LON 3950 7430 3946 7430 3938 7438 3938 7440
      3936 7440 3930 7453 3924 7461 3928 7465
      3929 7465 3929 7468 3967 7519 3991 7481
      3960 7430 3957 7431 3957 7426 3955 7423

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:45 AM EDTSmall Craft AdvisoryPHI25 hr
Jul 12, 4:08 AM EDTFlash Flood WatchPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem17 hr
Jul 12, 2:29 PM EDTAreal Flood AdvisoryPHICape May6 hr
Jul 12, 4:00 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Salem7 hr
Jul 12, 4:04 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 2 more4 hr
Jul 12, 4:23 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset4 hr
Jul 12, 4:47 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 12, 6:54 PM EDTSpecial Weather StatementPHIAtlantic, Camden66 min
Jul 12, 7:57 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Ocean63 min
Jul 12, 9:13 AM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery4 hr
Jul 12, 10:01 AM EDTFlash Flood WarningPHIDelaware4 hr
Jul 12, 10:49 AM EDTAreal Flood AdvisoryPHIChester4 hr
Jul 12, 7:21 AM EDTAreal Flood AdvisoryPHISussex10 hr
Jul 12, 9:20 AM EDTAreal Flood AdvisoryPHIKent, Sussex8 hr
Jul 12, 12:15 PM EDTAreal Flood AdvisoryPHIKent, New Castle14 hr
Jul 12, 1:18 PM EDTFlash Flood WarningPHIKent4 hr
Jul 12, 1:24 PM EDTFlash Flood WarningPHISussex4 hr
Jul 12, 1:33 PM EDTFlash Flood WarningPHISussex4 hr
Jul 12, 5:18 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 12, 3:51 AM EDTSpecial Weather StatementPHIAnne Arundel39 min
Jul 12, 4:27 AM EDTSpecial Weather StatementPHIAnne Arundel33 min
Jul 12, 4:58 AM EDTFlash Flood WarningPHIQueen Anne's4 hr
Jul 12, 5:41 AM EDTAreal Flood AdvisoryPHIKent, Queen Anne's, Talbot8 hr
Jul 12, 7:15 AM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot10 hr
Jul 12, 8:17 AM EDTSpecial Weather StatementPHIQueen Anne's43 min
Jul 12, 8:55 AM EDTFlash Flood WarningPHICaroline, Talbot4 hr
Jul 12, 9:02 AM EDTAreal Flood AdvisoryPHIQueen Anne's4 hr
Jul 12, 1:28 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's, Talbot4 hr

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.